Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Some new results for the transmuted generalized gamma distribution

Full text
Author(s):
Saboor, Abdus [1] ; Khan, Muhammad Nauman [1] ; Cordeiro, Gauss M. [2] ; Pascoa, Marcelino A. R. [3] ; Ramos, Pedro L. [4] ; Kamal, Mustafa [1]
Total Authors: 6
Affiliation:
[1] Kohat Univ Sci & Technol, Dept Math, Kohat 26000 - Pakistan
[2] Univ Fed Pernambuco, Dept Estat, BR-50740540 Recife, PE - Brazil
[3] Univ Fed Mato Grosso, Dept Estat, BR-78075850 Cuiaba, MT - Brazil
[4] Univ Sao Paulo, Inst Math Sci & Comp, Sao Carlos, SP - Brazil
Total Affiliations: 4
Document type: Journal article
Source: Journal of Computational and Applied Mathematics; v. 352, p. 165-180, MAY 15 2019.
Web of Science Citations: 0
Abstract

The last decade is full on new classes of distributions that become precious for applied statisticians. Extending known distributions by adding parameters enables us to obtain more flexible models. We provide some new mathematical properties of the transmuted generalized gamma distribution defined from the family pioneered by Aryal and Tsokos (2011). We derive explicit expressions for some of its mathematical quantities. We present maximum likelihood and Bayesian estimators for the model parameters. The different estimators are compared using extensive numerical simulations. For the sake of illustration, we apply our proposed methodology to two real data sets, thus proving empirically that the current distribution is a simple alternative for lifetime data. (C) 2018 Elsevier B.V. All rights reserved. (AU)

FAPESP's process: 17/25971-0 - Statistical inference of complex systems
Grantee:Pedro Luiz Ramos
Support type: Scholarships in Brazil - Post-Doctorate